Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hikaya

Accutane and chest pain

Recommended Posts

For those taking accutane, I am in my second month of accutane (80 mg/day) and have been experiencing occasional chest pain. It is in the upper right part of my chest, about 3 inches below my collarbone. Its a sharp pain at times, and other times, its more like general soreness. Are any other accutane users experiencing the same thing?

Thanks!

Share this post


Link to post
Share on other sites

i think i may be having the same problems. After a work out, or when i bend down, and then i exhale, i feel pain in my chest and abdomen. Is that what you have?

Share this post


Link to post
Share on other sites

My chest pain is very localized - in a small area in the upper right part of my chest. The pain doesn't seem linked to anything in particular, it just comes and goes. Its never in my stomach though. I guess accutane side effects happen differently for each person...

Share this post


Link to post
Share on other sites

it may sound crazy but it could be acid reflux , unless it hurts when u take a deep breath (then it is probably muscular in nature)try pepcid or something like it and see if it helps.

Share this post


Link to post
Share on other sites

Thanks for the advice. You are probably right - I will try something like Pepcid and see if that helps. :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×